Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Acidity, loose stools, vomiting, weakness, constipation, pain in anus. Suggest medication?

Hi Doctor, I was suffering from acute acidity, loose motions, vomiting & weakness last week. Doctor gave me LA Bacillus, esomeprazole , nitazoxanide & ofloxacin medicines for 3 days. I took them for 2 days. They worked out well but now I am suffering from acute constipation & pain in anus while passing stool. Please help
Asked On : Fri, 2 Nov 2012
Answers:  1 Views:  194
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
probably you had some intestinal infection which has settled now
did you take any tablet to reduce stool frequency like loperamide or lomotil that can cause constipation which in turn can cause fisssure in anal region causing pain while passing stools
can take some laxative for 2-3 days to ensure soft stools twice to thrice a day and apply some ointments locally to ease pain like xylociane
dont strain for stools
hope this ans your query
feel free to get back in case of any questions
wish you a speedy recovery
Answered: Sat, 3 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor